Invariants of linear representations of the rotation group of the plane and their applications in the qualitative theory of differential equations
Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 908-918
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_7_a4,
author = {K. S. Sibirskii},
title = {Invariants of linear representations of the rotation group of the plane and their applications in the qualitative theory of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {908--918},
year = {1966},
volume = {2},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_7_a4/}
}
TY - JOUR AU - K. S. Sibirskii TI - Invariants of linear representations of the rotation group of the plane and their applications in the qualitative theory of differential equations JO - Differencialʹnye uravneniâ PY - 1966 SP - 908 EP - 918 VL - 2 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1966_2_7_a4/ LA - ru ID - DE_1966_2_7_a4 ER -
%0 Journal Article %A K. S. Sibirskii %T Invariants of linear representations of the rotation group of the plane and their applications in the qualitative theory of differential equations %J Differencialʹnye uravneniâ %D 1966 %P 908-918 %V 2 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1966_2_7_a4/ %G ru %F DE_1966_2_7_a4
K. S. Sibirskii. Invariants of linear representations of the rotation group of the plane and their applications in the qualitative theory of differential equations. Differencialʹnye uravneniâ, Tome 2 (1966) no. 7, pp. 908-918. http://geodesic.mathdoc.fr/item/DE_1966_2_7_a4/